... After my last suicde attempt the doc at the hospital diagnosed me with bipolar. SO I see the the county health department the physiologist tells me I am suffereing for a separation disorder, they psychiatrist tells me I am depressed but don't need any meds and the counselor tells me I have BPD . So may someone here can help me .
... My husband and I both post here. He was recently diagnosed with bipolar2 . We have been married 34 years and after he experienced a manic rage (Jan 08)we separated for 1 month. That is when he was first diagnosed. We had such a hard time communicating. He was so angry. We are going to counseling and talking. It has been really hard because I felt he didn't love me. I felt... (13 replies)
... d a half, then much much worse and had to go off of it. It took almist a month to stop having trippy vision and trouble eating and sleeping from the topamax. The seraquil is much more effective and gentle on me. Good luck, sweetie. Hang in there! ... (6 replies)
... Hi, I take seraquil and haven't experienced visual or paranoid effects. ... (6 replies)
... Tiffany, I'm taking seraquil too. ... (16 replies)
... I don't know if that is a lot or not, but if it is helping then that is what matters the most! I'm on two meds right now and I think she will add another on my next appt. So I know how you feel!!! (4 replies)
... It does sound like alot, but I'm also on 4 types of medications, but if
it keeps me out of the hospital, working full time and enjoying life finally,
then in my opinion the Dr.'rs know what they're doing. (4 replies)
... so it does seem like a lot:confused: i took the seroquel last night WOW it was strong i felt like i had been drinking i stumbled a few times and tonight i go up to 200 last night was 100 :dizzy: oh well maybe ill finally start feeling better :angel: shelb (4 replies)
... sounds just like a bunch more i have seen over the years.
However, as soon as I think I have seen them all, WAM, someone tells me of another. (4 replies)
... does this seem like alot?i am not doing well but still:eek: and does anyone speak from experience?:angel: thanks everyone shelb (4 replies)
... She might be having trouble sleeping due to the Zoloft. Before I had been properly diagnosed with bipolar illness, my family physician was treating me for depression. He put me on a number of SSRI drugs, one being Zoloft. The SSRI medications caused my manic episodes to be more common as well as shorter cycles in between that and depression.
I have heard that taking... (3 replies)
... daughter bp, still working on the right meds. dr just increased her depokote to 1250 and she takes zoloft. seraquil to sleep. She's still up all night and sleeps late in the day. dr said to take seraquil at dinner time so she will fall asleep earlier. ... (3 replies)